# SDR DXTA2024122601674

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,160 hours, 10,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE MAIN CABIN DOOR EMERGENCY EXIT SIGN IS INOP ALONG WITH THE EXIT SIGNS ON EACH SIDE OF THE DOOR WITH BATTERIES OFF AND EMERGENCY LIGHT SWITCH ON.  THEY ARE ALSO INOP WITH THE APU RUNNING, EMERGENCY LIGHT SWITCH SET TO ARM AND PAX SAFETY SWITH ON.   REPLACED #1 EMERGENCY LIGHTING BATTERY FUSE AND PERFORMED OPS CHECKS WITH NO DEFECTS NOTED. SWAPPED #1 BATTERY PACK WITH #3 BATTERY PACK IAW AMM 33-50-10
